# SDR CALA2018062101458

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 63,351 hours, 13,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AT THE LOWER FUSELAGE BS 1197 - 1197+22, RBL 38 - RBL 39.   EVALUATED THE AREA AND FOUND OUT OF LIMITS IAW SRM 53-00-01.  INSTALLED A REPAIR IAW SRM 53-00-01,  REPAIR 14, FIG 201,  TABLE V, ZONE A,  CAT B.
